×

zbMATH — the first resource for mathematics

The solution of converse problems of subterranean hydromechanics by Tikhonov-regularizing algorithms. (English. Russian original) Zbl 0637.76102
U.S.S.R. Comput. Math. Math. Phys. 26, No. 3, 90-92 (1986); translation from Zh. Vychisl. Mat. Mat. Fiz. 26, No. 5, 780-783 (1986).
A Tikhonov adaptive regularizing algorithm is given for solving the coefficient problem for the partial differential equation describing porous flow in an oil field, on the basis of running data.
Reviewer: Reviewer (Berlin)

MSC:
76S05 Flows in porous media; filtration; seepage
86A20 Potentials, prospecting
PDF BibTeX XML Cite
Full Text: DOI